# SDR P2EA99275

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

MDW - FLT 815 - ABORTED TAKEOFF, NO EMERGENCY DECLARED, RETURNED TO BLOCKS.  AT APPROXIMATELY 100 KNOTS DURING TAKEOFF ROLL, INGESTED BIRD IN NR 1 ENGINE.  (X)
